# SDR N6WA2023090701

- Difficulty date: September 3, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 41,221 hours, 31,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: PL160LH05C1008
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE FLOOR PATH LIGHTING AT ROW 15 ON THE LH SIDE IS MISSING. INSTALLED ESCAPE FLOOR PATH LIGHTING AT ROW 15 ON THE LH SIDE IAW CRJ AMM 33-51-01
